MAUDE Adverse Event Report: DENTIUM USA SUPERLING; DENTAL IMPLANT

DENTIUM USA SUPERLING; DENTAL IMPLANT
Model Number FX6010SWC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx6010swc was removed on (b)(6) 2017 due to failure to osseointegrate 1 month and 13 days after implantation.The patient has no significant medical history.The patient required another surgical intervention.

Brand Name
SUPERLING
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key7390883
Report Number3005503242-2018-00066
Device Sequence Number238195
Product Code DZE
UDI-Device IdentifierD755FX6010SWC0
UDI-PublicD755FX6010SWC0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date03/16/2024
Device Model NumberFX6010SWC
Device Catalogue NumberFX6010SWC
Device Lot NumberB23RA996S
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR